1 doctor weighed in:

Doctor prescribed me metronidazole 500mg 4 doses and im still experiencing itching and discomfort. I also tried monistat 3 day. Period is soon to come?

1 doctor weighed in
Dr. Carline Louis-Jacques
Obstetrics & Gynecology

In brief: Vaginal itching

It's not uncommon to develop a yeast infection after taking metronidazole.
Yeast infection can resolve in its own and so if the itching is not so bad you can wait a few days. You can consider something over the counter but do call your doctor for his or her suggestion of what you can do.

In brief: Vaginal itching

It's not uncommon to develop a yeast infection after taking metronidazole.
Yeast infection can resolve in its own and so if the itching is not so bad you can wait a few days. You can consider something over the counter but do call your doctor for his or her suggestion of what you can do.
Dr. Carline Louis-Jacques
Dr. Carline Louis-Jacques
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors